# SDR FDEA201201100065

- Difficulty date: January 10, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 80,505 hours, 27,653 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED ON TAKE OFF.  LOW SPEED REJECT APPROX 80 KTS.   PERFORMED A LOW SPEED ROLLOUT STOP AND WAS NOT A HIGH ENERGY STOP WITH MINIMAL  BRAKING.
